# SDR DALA2023042703286

- Difficulty date: April 22, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 62,517 hours, 44,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD NUMBER: 001-0231:2520-1002/002 REF NR 00325. FOUND CORROSION ON SKIN UNDER FORWARD DRAIN MAST. CORROSION LEVEL 2. REPLACED DOUBLER AND INTERCOSTAL PER B717 DRAWING 9923686. (LP #2731615)
